# SDR CALA2019022200290

- Difficulty date: February 14, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 34,368 hours, 11,805 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB LOWER INSPAR SKIN CRACKED AT STA 101.9 APPROX 7 IN FROM TRAILING EDGE ENDS. VERIFIED ENDS WITH EDDY CURRENT. REPAIED REF SRM 55 10 01. PLACED ON DIP FOR FOLLOW UP INSPECTIONS. REF LP 8933553 FOR MORE INFO.
